# SDR DALA2025050503442

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N963DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38301
- Aircraft time: 20,564 hours, 15,053 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3963 -MISC/DE- DECLARED AN EMERGENCY DUE TO FLAP/SLAT DISAGREE. CORRECTIVE ACTION: FOUND S174 LEADING EDGE FLAP RETRACT SENSOR 4 NOT CHANGING STATE. REPLACED SAME. OPS CHECK GOOD
